MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ADVANCE ENDOSCOPE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ADVANCE ENDOSCOPE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported during a patient procedure that the capsule cup broke apart into the patient from their advance endoscope delivery device and had to be retrieved using a laryngoscope and magill forceps.The reported event resulted in the procedure being cancelled.
 
Additional Manufacturer Narrative
Steris requested the device subject of the reported event be returned for evaluation; however, user facility personnel had already discarded the device.As the device is not available for evaluation, steris is unable to determine the cause of the reported event.The device history record for the subject lot was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.The instructions for use (ifu 731119) contains the following instructions, "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.Open and close the finger rings on the handle two (2) times to make sure it moves smoothly.(moving the finger rings away from the thumb ring is open, moving the finger rings towards the thumb ring is closed).Observe that the deployment cable moves in and out.Note: the finger rings do not advance the full length of the handle shaft.If this unit does not function properly, do not use this product and please contact your local product specialist." no additional issues have been reported.

Brand Name
ADVANCE
Common Device Name
ADVANCE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20020134
Report Number1528319-2024-00067
Device Sequence Number12930306
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)7355881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2024
Initial Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown